# SDR ORJA9533

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53184
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Empennage Ovhd
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMPENNAGE OVERHEAD EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY, OPS CHECKS NORMAL.  (Z)
